Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Partitions with parts appearing a specified number of times


Author: Elmo Moore
Journal: Proc. Amer. Math. Soc. 46 (1974), 205-210
MSC: Primary 10A45
DOI: https://doi.org/10.1090/S0002-9939-1974-0349576-8
MathSciNet review: 0349576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Restrictions of this type, which are known to produce partition identities when applied to all the parts, are shown to produce partition identities when only applied to certain parts.


References [Enhancements On Off] (What's this?)

  • [1] H. L. Alder, Partition identities -- from Euler to the present, Amer. Math. Monthly 76 (1969), 733-746. MR 41 #8366. MR 0263766 (41:8366)
  • [2] G. E. Andrews, Number theory, Saunders, Phildelphia, Pa., 1971. MR 0309838 (46:8943)
  • [3] J. W. L. Glaisher, Messenger of Mathematics 12 (1883), 158-170.
  • [4] E. Moore, Generalized Euler-type partition identities, J. Combinatorial Theory 17 (1974), 78-83. MR 0344190 (49:8930)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10A45

Retrieve articles in all journals with MSC: 10A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0349576-8
Keywords: Partitions, generating functions
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society